Research Repository

Improved Stability Condition for Takagi–Sugeno Fuzzy Systems With Time-Varying Delay

Feng, Zhiguang ORCID: 0000-0003-1037-1529 and Zheng, W (2017) Improved Stability Condition for Takagi–Sugeno Fuzzy Systems With Time-Varying Delay. IEEE Transactions on Cybernetics, 47 (3). 661 - 670. ISSN 2168-2267

Full text for this resource is not available from the Research Repository.
Item Type: Article
Uncontrolled Keywords: T-S fuzzy systems; time delays; control; Wirtinger-based integral inequality; inequalities; reciprocally convex combination
Subjects: FOR Classification > 0102 Applied Mathematics
Faculty/School/Research Centre/Department > College of Science and Engineering
Depositing User: Symplectic Elements
Date Deposited: 17 Jan 2018 05:01
Last Modified: 17 Jan 2018 05:01
URI: http://vuir.vu.edu.au/id/eprint/35399
DOI: https://doi.org/10.1109/TCYB.2016.2523544
ePrint Statistics: View download statistics for this item
Citations in Scopus: 40 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar